Source: J. Symbolic Logic
Volume 72, Issue 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
G. Ahlbrandt and M. Ziegler, Quasi-finitely axiomatisable totally categorical theories, Annals of Pure and Applied Logic, vol. 30 (1986), pp. 63--82, Stability in model theory (Trento, 1984).
Mathematical Reviews (MathSciNet): MR831437
S. Barbina, Automorphism groups of omega-categorical structures, Ph.D. thesis, University of Leeds, 2004.
--------, Reconstruction of classical geometries from their automorphism groups, Journal of the London Mathematical Society, to appear.
D. Evans, Examples of $\aleph_0$-categorical structures, Automorphisms of first order structures (R. Kaye and D. Macpherson, editors), Cambridge University Press, 1994, pp. 33--72.
C. W. Henson, Countable homogeneous relational structures and $\aleph_0$-categorical theories, Journal of Symbolic Logic, vol. 37 (1972), pp. 494--500.
Mathematical Reviews (MathSciNet): MR321727
B. Herwig, Extending partial isomorphisms of finite structures, Combinatorica, vol. 15 (1995), no. 3, pp. 365--371.
--------, Extending partial isomorphisms for the small index property of many $\omega$-categorical structures, Israel Journal of Mathematics, vol. 107 (1998), pp. 93--123.
W. A. Hodges, I. M. Hodkinson, D. Lascar, and S. Shelah, The small index property for $\omega$-stable $\omega$-categorical structures and for the random graph, Journal of the London Mathematical Society, vol. 48 (1993), no. 2, pp. 204--218.
I. M. Hodkinson and M. Otto, Finite conformal hypergraph covers and Gaifman cliques in finite structures, Bulletin of Symbolic Logic, vol. 9 (2003), no. 3, pp. 387--405.
E. Hrushovski, Extending partial automorphisms, Combinatorica, vol. 12 (1992), no. 4, pp. 411--416.
A. Kechris, Classical descriptive set theory, Springer, New York, 1994.
M. Rubin, On the reconstruction of $\aleph_0$-categorical structures from their autmorphism groups, Proceedings of the London Mathematical Society, vol. 69 (1992), no. 3, pp. 225--249.